# SDR CALA2021100101732

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004720801
- Condition: Abnormal
- Location: Fr 66 St 25rt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BELOW R2 DOOR SILL AFT OF FRAME 66 STRINGER HAS EXFOLI ATION CORROSION (A3NB-53-3-6033) GENERATED BY V052030 AT HAECO LCQ PER NR 9294659 (28659). REMOVED AND REPLACED STRINGER 25RT AFT OF FR 66RT IAW A320 SRM 5 1-42-11. PERFORMED BY V913406 AND INSP BY V061334.
